# SDR SWIA202162834

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PILOT INB SEAT RAIL HAS MULTIPLE CHAFE/WEAR MARK ALONG LENGTH OF RAIL ( ALUMINUM SECTION )   (C-CHECK RO 11-24-21)   EVALUATED DAMAGE TO PILOT I/B SEAT TRACK AND FOUND IT TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW TRACK (P/N CC670-40010-7). REF BOMBARDIER DWG CC670-40010. REV B AND CRJ 700 SRM 51-42-21-001-001-A01.  / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
